Minoxidil eye and face pain + headaches - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Oct 2019
    Posts
    1

    Default Minoxidil eye and face pain + headaches

    Hi, Ive been on minoxdil for about 3.5 months and I have been having alot of eye and face pain although no swelling along with headaches. Ive been off Minoxidil for a week and although it is slightly better I still have these side effects. Will they go away with time and if so how long roughly? just worried that that I might have damaged something by taking this drug
    thanks jo

Similar Threads

  1. Is it the alcohol that causes face ageing or the Minoxidil itself?
    By trevor777 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 10-24-2017, 06:08 AM
  2. Arm pain from Minoxidil?
    By Brandon92 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 10-18-2013, 07:44 AM
  3. Spreading Minoxidil from pillow onto face, etc.
    By JDuff in forum Hair Loss Treatments
    Replies: 2
    Last Post: 12-13-2012, 12:50 AM
  4. Using Minoxidil: hair in my face. HELP!
    By tinchi in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 09-24-2010, 12:02 AM
  5. Minoxidil = Headaches & Propecia = Insomnia?
    By GoodFellas in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 03-19-2010, 12:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

I am the new guy
Today 01:11 PM
Last Post By Emelia76V
Today 01:11 PM
Hello! How can/should Finasteride side effects be mitigated?
Today 11:06 AM
by FTC123
Last Post By FTC123
Today 11:06 AM
Very disappointed with my hair transplant with dr bisanga
Yesterday 12:32 PM
by Ron1992
Last Post By Raphael84hair
Today 10:06 AM
Hair Palace Budapest Anyone?
12-26-2018 04:40 AM
by Hersh
Last Post By contactmathew
Today 04:32 AM
Worried about possible thinning in crown.
Yesterday 06:59 PM
by ChadO
Last Post By ChadO
Yesterday 06:59 PM